MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION

ZYNO MEDICAL, LLC ZYNO; SET, ADMINISTRATION
Model Number B2-70071-D
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/31/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the information available, the reported leak may be associated with factors external to the device, such as handling conditions.During follow-up, the user indicated that previously observed leaking iv tubing may have been related to handling practices (i.E., placement of bags in plastic chemotherapy bags prior to use) and reported that no recent issues have occurred.Multiple attempts were made to obtain additional information and request return of the affected product; however, no tubing or device was returned and no lot number or additional traceable information was provided, limiting the ability to perform a device-specific or lot-level investigation.The model number b2-70071-d was provided by the reporter.A review of historical complaints identified reports of iv set leakage, which are currently being evaluated under an active capa.These events were associated with specific, identified conditions and/or locations.As the current complaint did not include sufficient detail regarding the nature or location of the reported leak, a direct correlation to known failure modes could not be established.While the available information suggests a potential association with handling conditions and/or ancillary iv tubing, a device-related issue cannot be definitively ruled out due to the absence of returned product and limited information.No adverse event or patient injury was reported.
 
Event or Problem Description
A customer reported that a batch of iv tubing in use was faulty and leaking during infusion.The reporter indicated that after switching to a new batch of tubing, the issue was no longer observed and subsequent infusions were completed successfully.No adverse event or patient injury was reported in association with this issue.

Brand Name
ZYNO
Common Device Name
SET, ADMINISTRATION
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL LLC
177 pine street
natick MA 01760
Manufacturer Contact
fred lee
177 pine street
natick, MA 01760
5086502007
MDR Report Key25032420
Report Number3006575795-2026-01120
Device Sequence Number9175697
Product Code FPA
UDI-Device Identifier10814371020157
UDI-Public10814371020157
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70071-D
Device Catalogue NumberB2-70071-D
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/31/2026
Initial Report FDA Received Date04/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown